Journal article

Burckhardtsche Bestimmung der Raumgruppen II

  • Strebel, Ralph Departement für Mathematik, Universität Freiburg, Schweiz
    15.02.2004
Published in:
  • Elemente der Mathematik. - 2004, vol. 59, no. 1-18
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • German
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299583
Statistics

Document views: 5 File downloads:
  • 1_strebel_bbr_2.pdf: 2